PLEASE HELP Paxil user

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Mar 2008
Total Posts : 1
   Posted 3/20/2008 5:06 PM (GMT -6)   
Hi I am new to this site but I need to hear from others who have been on Paxil or are still on Paxil.

My problem is this, I am getting welts and bumps on legs that become very tender and sensitive. they range in different sizes and different tenderness. Alot of them appear around my ankle area or back calf. They really can hurt. I am just worried that my blood is not circulating right. Has anyone experienced this or know of someone who has.

I have been on Paxil for some time. This problem seems go for a period of time only to return again causing painful legs.

Any comments or suggestions would be appreciated so very much. Thank you.

Veteran Member

Date Joined Aug 2007
Total Posts : 1193
   Posted 3/20/2008 5:18 PM (GMT -6)   

Hi Lisalittle,

First, I want to extend a warm welcome to you and let you know what a great site you have found.  The members here are very helpful and supportive, we are family.

I personally don't have any experience with Paxil, but there are many others here who do have the knowledge you are looking for.  I'm sure you will get some thoughts and suggestions very soon from some of the members.  The only thing I can suggest to you is you should contact your doctor to discuss this issue as that will be the best person to advise you about what is happening and what needs to be done.

Again welcome to Healing Well and we hope you will continue posting to let us know how you are doing. 

Take care,


Co-Moderator Anxiety/Panic Disorders

Every little bit helps, please donate to HW if you can! 

I am in no way a medical professional, any advice given is purely on an amateur level.

Please seek professional advice from your doctor.

Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea, Social Anxiety

Rx: Abilify, Ambien CR, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin ER, Valium

“People have two ears and one mouth for a reason; you need to listen twice as much as you talk.”

Top Fuel pro - Bob Vandergriff, Jr

Anxious soul
Regular Member

Date Joined Mar 2008
Total Posts : 69
   Posted 3/20/2008 5:21 PM (GMT -6)   
Hi Lisa,
One possibility is that these are cysts. I am guessing this because you said they come and go. Painful yes, life threatening no. If they are cysts, I suggest leaving them alone and let them run their course (in other words don't try to pop them or irrigate them with a needle). I have had them in other parts of my body. I have been given antibiotics for them and they leave within a few days. If they are cysts, I doubt they are caused by paxil, rather your body fighting off stress known or unknown to you.


Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 3/20/2008 6:20 PM (GMT -6)   

Hi lisalittle77,

Welcome to HaelingWell and the A & P forum. We are so glad you joined us.

Paxil, and welts that come and go.  I would like to see you visit your physician when you have a break out of these welts as he is the professional and you really should have a medical screening exam to rule out any other medical problem. You may need to be on another medication.

Take care and keep posting.



Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~

Veteran Member

Date Joined Apr 2005
Total Posts : 1009
   Posted 3/21/2008 8:53 AM (GMT -6)   
I was on Paxil years ago. I never had welts as a side effect though. You might want to call your pharmacist or doctor to see if welts is a lessor known side effect of the drug. I also agree with other peeps see a doc next time they happen so he can diagnose them.

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 3/21/2008 10:14 AM (GMT -6)   
I totally agree with those saying to see your doc immediately I have never heard of this as a side effect ......only your doc is able to DX what they are.We are here for support and caring definitely
Welcome and I do hope you stay with us
Take care and keep us posted

  DX With Crohns,Pyoderma Gangrenosum, Anxiety/ Panic and Other Disorders
Moderator @ Anxiety Panic..Alzheimer's..Co mod @ Crohns

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 12:15 PM (GMT -6)
There are a total of 2,712,380 posts in 299,089 threads.
View Active Threads

Who's Online
This forum has 153668 registered members. Please welcome our newest member, xiguai201.
351 Guest(s), 17 Registered Member(s) are currently online.  Details
klwxo95, Celeste15, JaSanne, xiguai201, curlytoot, orchid_rain, Girlie, VLou*, Huddie, ChickNorris, pmm73, rockyfords, quincy, LMusings, Tim Tam, Sissy63, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer